Marius Lemm


  • Selected Publications

  • Full Publication List
    1. (with A. Adhikari) A Local Law for Singular Values from Diophantine Equations   arXiv
    2. (with D. Sutter) Quantitative lower bounds on the Lyapunov exponent from multivariate matrix inequalities   arXiv
    3. (with A.W. Sandvik and L. Wang) Existence of a Spectral Gap in the Affleck-Kennedy-Lieb-Tasaki Model on the Hexagonal Lattice, Phys. Rev. Lett. 124 (2020), 177204   arXiv   Article
    4. (with P.M. Kielstra) On the finite-size Lyapunov exponent for the Schrödinger operator with skew-shift potential, to appear in Comm. Math. Sci.   arXiv
    5. (with A.W. Sandvik and S. Yang) The AKLT model on a hexagonal chain is gapped, J. Stat. Phys. 177 (2019), no. 6, 1077-1088   arXiv   Article
    6. (with A. Adhikari and H.-T. Yau) Global eigenvalue distribution of matrices defined by the skew-shift, to appear in Anal. PDE   arXiv
    7. (with M. de Courcy-Ireland) A central limit theorem for integrals of random waves   arXiv
    8. Gaplessness is not generic for translation-invariant spin chains, Phys. Rev. B 100 (2019) 035113   arXiv   Article
    9. (with B. Nachtergaele) Gapped PVBS models for all species numbers and dimensions, Rev. Math. Phys. 31 (2019), no. 9, 1950028   arXiv   Article
    10. (with H. Abdul-Rahman, A. Lucia, B. Nachtergaele and A. Young) A class of two-dimensional AKLT models with a gap, Analytic trends in mathematical physics, Contemp. Math. 741, Amer. Math. Soc., Providence, RI 2020   arXiv   Article
    11. Finite-size criteria for spectral gaps in D-dimensional quantum spin systems, Analytic trends in mathematical physics, Contemp. Math. 741, Amer. Math. Soc., Providence, RI 2020   arXiv   Article
    12. (with M. Duerinckx and A. Gloria) A remark on a surprising result by Bourgain in homogenization, Comm. Part. Diff. Eq. 44 (2019), no. 12, 1345-1357   arXiv   Article
    13. (with R. Han and W. Schlag) Weyl sums and the Lyapunov exponent for the skew-shift Schrödinger cocycle, to appear in J. Spectr. Theory   arXiv
    14. (with J. Kim) On the averaged Green's function of an elliptic equation with random coefficients, Arch. Ration. Mech. Anal. 234 (2019), no. 3, 1121-1166   arXiv   Article
    15. (with R. Han and W. Schlag) Effective multi-scale approach to the Schrödinger cocycle over a skew shift base, published online in Ergod. Theory Dyn. Syst.   arXiv   Article
    16. (with E. Mozgunov) Spectral gaps of frustration-free spin systems with boundary, J. Math. Phys. 60 (2019) 051901   arXiv   Article
    17. On multivariate trace inequalities of Sutter, Berta and Tomamichel, J. Math. Phys. 59 (2018) 012204   arXiv   Article
    18. On the entropy of fermionic reduced density matrices   arXiv
    19. (with P. Plucinsky and K. Bhattacharya) Actuation of thin nematic elastomer sheets with controlled heterogeneity, Arch. Ration. Mech. Anal. 227 (2018), no. 1, 149–214   arXiv   Article
    20. (with M.M. Wilde) Information-theoretic limitations on approximate quantum cloning and broadcasting, Phys. Rev. A 96 (2017) 012304   arXiv   Article
    21. (with R.L. Frank and B. Simon) Condensation of fermion pairs in a domain, Calc. Var. Partial Differential Equations 56 (2017), no. 2, 54,   arXiv   Article
    22. (with P. Plucinsky and K. Bhattacharya) Programming complex shapes in thin nematic elastomer and glass sheets, Phys. Rev. E 94 (2016) 010701(R), rapid communication   arXiv   Article
    23. On the Hölder regularity for the fractional Schrödinger equation and its improvement for radial data, Comm. Part. Diff. Eq. 41 (2016), no. 11, 1761-1792   arXiv   Article
    24. (with M. Gebert) On polynomial Lieb-Robinson bounds for the XY chain in a decaying random field, J. Stat. Phys. 164 (2016), no. 3, 667-679   arXiv   Article
    25. (with V. Markovic) Heat flows on hyperbolic spaces, J. Diff. Geom. 108 (2018), no. 3, 495 - 529   arXiv   Article
    26. (with R.L. Frank) Multi-Component Ginzburg-Landau Theory: Microscopic Derivation and Examples, Ann. Henri Poincaré 17 (2016), no. 9, 2285-2340   arXiv   Article
    27. (with M. Berta and M.M. Wilde) Monotonicity of quantum relative entropy and recoverability, Q. Inf. Comp. 15 (2015), no. 15 & 16, 1333-1354   arXiv   Article
    28. (with D. Damanik, M. Lukic and W. Yessen) New Anomalous Lieb-Robinson Bounds in Quasi-Periodic XY Chains, Phys. Rev. Lett. 113 (2014), 127202   arXiv   Article
    29. (with D. Damanik, M. Lukic and W. Yessen) On Anomalous Lieb-Robinson Bounds for the Fibonacci XY Chain, J. Spectr. Theory 6 (2016), no. 8, 601-628   arXiv   Article
    30. New counterexamples for sums-differences, Proc. Amer. Math. Soc. 143 (2015), no. 9, 3863-3868   arXiv   Article

    Back to my homepage

    Last update: May 10, 2020